# SDR AALA202211280212

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10728
- Aircraft time: 3,041 hours, 779 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE INDICATION EXTINGUISHED AFTER 10 SECONDS. MAINTENANCE ACCOMPLISHED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION BY CFDS, NO FAULTS NOTED. OK FOR SERVICE PER AMM 26-17-00.
